# SDR DALA2017041903252

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 2,625 hours, 879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY CLEAR AISLE LIGHT LOCATED ON RIGHT HAND AFT LAV LENS MISSING. MAINTENANCE INSTALLED LENS ON AISLE EMERGENCY LIGHT, RT AFT LAV, FWD LIGHT. SYS CK GOOD.
